<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-322.rss">
<title>Volume 4, Issue 3 (2008) | Journal of Mathematics and Statistics</title>
<description>Volume 4, Issue 3 (2008) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/322</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.130.137"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.138.144"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.145.147"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.148.149"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.150.155"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.156.160"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.161.167"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.168.173"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.174.180"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.181.185"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.186.193"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2008.130.137">
    <title><![CDATA[K-Step Rational Runge-Kutta Method for Solution of Stiff System of Ordinary Differential Equations ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.130.137</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2008; <a href="https://thescipub.com/jmss/jmssp.2008.130.137">doi:10.3844/jmssp.2008.130.137</a></p>This study described the development, analysis and implementation of K-step implicit rational Runge-Kutta schemes for solution of stiff system of ordinary differential equations. Its development adopt...]]></content:encoded>
    <dc:title><![CDATA[K-Step Rational Runge-Kutta Method for Solution of Stiff System of Ordinary Differential Equations ]]></dc:title><dc:creator>P.O.  Babatola</dc:creator><dc:creator>R.A.  Ademiluyi</dc:creator><dc:creator>E.A.  Areo</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.130.137</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-09-30; | doi:10.3844/jmssp.2008.130.137</dc:source>
    <dc:date>2008-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.130.137</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.130.137</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.138.144">
    <title><![CDATA[Generalization of Differential Operator]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.138.144</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2008; <a href="https://thescipub.com/jmss/jmssp.2008.138.144">doi:10.3844/jmssp.2008.138.144</a></p>The main objective of this study was to generalize a differential operator. The generalized differential operator reduced to many known operators studied by various authors. New classes containing thi...]]></content:encoded>
    <dc:title><![CDATA[Generalization of Differential Operator]]></dc:title><dc:creator>Maslina  Darus</dc:creator><dc:creator>Rabha W. Ibrahim</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.138.144</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-09-30; | doi:10.3844/jmssp.2008.138.144</dc:source>
    <dc:date>2008-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.138.144</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.138.144</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.145.147">
    <title><![CDATA[Comparison of Estimators of Dispersion Matrix]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.145.147</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2008; <a href="https://thescipub.com/jmss/jmssp.2008.145.147">doi:10.3844/jmssp.2008.145.147</a></p>Based on a sample, we considered the problem of estimating the dispersion matrix of a
multivariate normal distribution with variance covariance matrix Σ. Empirical Bayes estimators and
Haff estimat...]]></content:encoded>
    <dc:title><![CDATA[Comparison of Estimators of Dispersion Matrix]]></dc:title><dc:creator>Narges  Abbasi</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.145.147</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-12-31; | doi:10.3844/jmssp.2008.145.147</dc:source>
    <dc:date>2008-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.145.147</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.145.147</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.148.149">
    <title><![CDATA[RETRACTED: On the New Branch of Mathematical Science-Part 2]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.148.149</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2008; <a href="https://thescipub.com/jmss/jmssp.2008.148.149">doi:10.3844/jmssp.2008.148.149</a></p>The fifth Euclidean postulate problem in geometry is 2300 years old. This postulate is also known as Euclid’s parallel postulate. The great mathematicians tried their best to deduce the fifth postul...]]></content:encoded>
    <dc:title><![CDATA[RETRACTED: On the New Branch of Mathematical Science-Part 2]]></dc:title><dc:creator>M.  Sivasubramanian</dc:creator><dc:creator>L.  Senthilkumar</dc:creator><dc:creator>K. Raghul Kumar</dc:creator><dc:creator>S.  Kalimuthu</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.148.149</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-09-30; | doi:10.3844/jmssp.2008.148.149</dc:source>
    <dc:date>2008-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.148.149</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.148.149</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.150.155">
    <title><![CDATA[Modified Ratio-Type Estimators of the Mean using Extreme Ranked Set Sampling]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.150.155</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2008; <a href="https://thescipub.com/jmss/jmssp.2008.150.155">doi:10.3844/jmssp.2008.150.155</a></p>Modified ratio-type estimators of the population mean were suggested using the first or third quartiles of the auxiliary variable based on Simple Random Sampling (SRS) and Extreme Ranked Set Sampling ...]]></content:encoded>
    <dc:title><![CDATA[Modified Ratio-Type Estimators of the Mean using Extreme Ranked Set Sampling]]></dc:title><dc:creator>Amer Ibrahim Al-Omari</dc:creator><dc:creator>Khalifa  Jaber</dc:creator><dc:creator>Ahmad  Al-Omari</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.150.155</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-09-30; | doi:10.3844/jmssp.2008.150.155</dc:source>
    <dc:date>2008-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.150.155</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.150.155</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.156.160">
    <title><![CDATA[On Cesáro means for Fox-Wright functions]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.156.160</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2008; <a href="https://thescipub.com/jmss/jmssp.2008.156.160">doi:10.3844/jmssp.2008.156.160</a></p>The polynomial approximants which retain the zero free property of a given analytic function involving fox-wright function in the unit disk U: = {z: |z|]]></content:encoded>
    <dc:title><![CDATA[On Cesáro means for Fox-Wright functions]]></dc:title><dc:creator>Maslina  Darus</dc:creator><dc:creator>Rabha W. Ibrahim</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.156.160</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-09-30; | doi:10.3844/jmssp.2008.156.160</dc:source>
    <dc:date>2008-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.156.160</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.156.160</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.161.167">
    <title><![CDATA[Solving the Vehicle Routing Problem with Stochastic Demands via Hybrid Genetic Algorithm-Tabu Search ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.161.167</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2008; <a href="https://thescipub.com/jmss/jmssp.2008.161.167">doi:10.3844/jmssp.2008.161.167</a></p>This study considers a version of the stochastic vehicle routing problem where customer demands are random variables with known probability distribution. A new scheme based on a hybrid GA and Tabu Sea...]]></content:encoded>
    <dc:title><![CDATA[Solving the Vehicle Routing Problem with Stochastic Demands via Hybrid Genetic Algorithm-Tabu Search ]]></dc:title><dc:creator>Z.  Ismail</dc:creator><dc:creator>  Irhamah</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.161.167</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-09-30; | doi:10.3844/jmssp.2008.161.167</dc:source>
    <dc:date>2008-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.161.167</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.161.167</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.168.173">
    <title><![CDATA[Using the Spreadsheet to Understand Random Sampling Procedures in Relation to the Central Limit Theorem ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.168.173</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2008; <a href="https://thescipub.com/jmss/jmssp.2008.168.173">doi:10.3844/jmssp.2008.168.173</a></p>In many statistics courses in colleges and universities, random sampling has not been presented to students through a hands-on and practical approach.   This research described a real-life method to r...]]></content:encoded>
    <dc:title><![CDATA[Using the Spreadsheet to Understand Random Sampling Procedures in Relation to the Central Limit Theorem ]]></dc:title><dc:creator>Ramzi Naim Nasser</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.168.173</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-09-30; | doi:10.3844/jmssp.2008.168.173</dc:source>
    <dc:date>2008-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.168.173</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.168.173</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.174.180">
    <title><![CDATA[Block Methods based on Newton Interpolations for Solving Special Second Order Ordinary Differential Equations Directly ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.174.180</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2008; <a href="https://thescipub.com/jmss/jmssp.2008.174.180">doi:10.3844/jmssp.2008.174.180</a></p>This study focused mainly on the derivation of the 2 and 3-point block methods with constant coefficients for solving special second order ordinary differential equations directly based on Newton-Greg...]]></content:encoded>
    <dc:title><![CDATA[Block Methods based on Newton Interpolations for Solving Special Second Order Ordinary Differential Equations Directly ]]></dc:title><dc:creator>Yap Lee Ken</dc:creator><dc:creator>Fudziah  Ismail</dc:creator><dc:creator>Mohamed  Suleiman</dc:creator><dc:creator>Suriah Md. Amin</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.174.180</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-09-30; | doi:10.3844/jmssp.2008.174.180</dc:source>
    <dc:date>2008-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.174.180</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.174.180</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.181.185">
    <title><![CDATA[Proof of Bernhard Riemann's Functional Equation using Gamma Function]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.181.185</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2008; <a href="https://thescipub.com/jmss/jmssp.2008.181.185">doi:10.3844/jmssp.2008.181.185</a></p>This study shows the use of gamma function to prove the Riemann functional equation. Two approaches had been used to solve this problem: first the value of t in the definition of the gamma function ha...]]></content:encoded>
    <dc:title><![CDATA[Proof of Bernhard Riemann's Functional Equation using Gamma Function]]></dc:title><dc:creator>Mbaïtiga  Zacharie</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.181.185</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-09-30; | doi:10.3844/jmssp.2008.181.185</dc:source>
    <dc:date>2008-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.181.185</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.181.185</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.186.193">
    <title><![CDATA[Powerful Features of the Modern Syllogistic Method of Propositional Logic]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.186.193</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2008; <a href="https://thescipub.com/jmss/jmssp.2008.186.193">doi:10.3844/jmssp.2008.186.193</a></p>In traditional propositional logic, many replacement and inference rules were involved to ascertain if the truth of several antecedents implied the truth of a particular consequent. This research desc...]]></content:encoded>
    <dc:title><![CDATA[Powerful Features of the Modern Syllogistic Method of Propositional Logic]]></dc:title><dc:creator>Ali Muhammad Rushdi</dc:creator><dc:creator>Omar Mohammed Ba-Rukab</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.186.193</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-09-30; | doi:10.3844/jmssp.2008.186.193</dc:source>
    <dc:date>2008-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.186.193</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.186.193</prism:url>
    </item></rdf:RDF>